Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

Not sure what is going on, should i be worried?

Posted by on Sep. 24, 2012 at 12:51 AM
  • 16 Replies

I had my son in february and after I had him i started taking birth control.  Well it made me bleed everyday for three months, since then i have not had a period.  I bled a few days ago for about an hour then it stopped and then a few days later went to the bathroom and noticed a drop of blood but no period or anything.  I have taken two pregnancy tests out of fear that i might be pregnant again so soon but they were negative.  I have no idea what is going on or if this has happened to anyone else and would love to know what everyone thinks it might be.

by on Sep. 24, 2012 at 12:51 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
shadow_lark
by Bronze Member on Sep. 24, 2012 at 1:10 AM

 what kind of bc are you using?  Some can cause breakthrough bleeding and abnormalities in periods (like causing you to skip, or be closer together) especially if you are breastfeeding.  I would schedule and appointment with your doctor to be on the safe side though.  a false negative can happen.

proudmommy20232
by on Sep. 24, 2012 at 2:44 AM
I was on the pill I am not sure of the brand name and I have not been breastfeeding my son since he was three months old because I had to start school again.
MistressMinerva
by Jennifer on Sep. 24, 2012 at 4:47 AM

It could be the birth control but I would definitely go see the Dr. to be sure.

Janet
by Ruby Member on Sep. 24, 2012 at 2:21 PM

 

Quoting MistressMinerva:

It could be the birth control but I would definitely go see the Dr. to be sure.

 

splatz
by Sarah on Sep. 24, 2012 at 2:35 PM

I am taking the mini pill & I have literally had my period for a month and a half now. But its not even a full period. Just like heavier spotting. It freaking sucks. BC can really mess you up. :(


I agree with going to your DR if you are worried something else is going on though.

Quoting proudmommy20232:

I was on the pill I am not sure of the brand name and I have not been breastfeeding my son since he was three months old because I had to start school again.


ssenter
by on Sep. 24, 2012 at 5:07 PM

Are you breastfeeding?

jltplk25
by Gold Member on Sep. 24, 2012 at 7:26 PM
If you are not breastfeeding and taking the pill on time, call your doctor. Spotting in between cycles is common with a lot of bc but nothing like youve said.
Posted on CafeMom Mobile
proudmommy20232
by on Sep. 28, 2012 at 7:56 PM

I am not currently on the pill because it made me bleed everyday for the three months i was on it

proudmommy20232
by on Oct. 12, 2012 at 4:40 PM

Well since i posted this i have gotten what seems like a period only it is very light bleeding. It's so light that i haven't really needed to change my pad as much as i would with my normal period. along with that i am having cramping and abdominal pain

splatz
by Sarah on Oct. 13, 2012 at 11:19 PM

Have you been to the dr? Your body is going to go through even more craziness since you quit taking the pill unfortunately. It will take awhile for your body to adjust to not having it. 

Quoting proudmommy20232:

Well since i posted this i have gotten what seems like a period only it is very light bleeding. It's so light that i haven't really needed to change my pad as much as i would with my normal period. along with that i am having cramping and abdominal pain


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)